# SDR EIA2007146

- Difficulty date: July 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS RIVETS LOOSE AT FORMER RIB INBOARD OF NR 3 KREUGER FLAP.  REPAIRED LEFT WING LEADING EDGE AT FORMER RIB INBOARD OF NR 3 KREUGER FLAP PER ECRA 488-57-020-2.
